MathSciNet Relay Station
MathSciNet bibliographic data
MR1408100 (97g:81076) 81V10 (35Q40 81R20)
Radford, C. J. Localized solutions of the Dirac-Maxwell equations. J. Math. Phys. 37 (1996), no. 9, 4418–4433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement